RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1993, Volume 329, Number 4, Pages 416–418 (Mi dan5238)  

MATHEMATICS

Unsolvability of certain problems in the theory of Rödding automata

M. I. Kratko, A. N. Khruzin

Institute of Mathematics, Ukrainian Academy of Sciences, Kiev

Full text: PDF file (229 kB)

Bibliographic databases:
UDC: 519.9
Presented: Ю. А. Митропольский
Received: 31.07.1990

Citation: M. I. Kratko, A. N. Khruzin, “Unsolvability of certain problems in the theory of Rödding automata”, Dokl. Akad. Nauk, 329:4 (1993), 416–418

Citation in format AMSBIB
\Bibitem{KraKhr93}
\by M.~I.~Kratko, A.~N.~Khruzin
\paper Unsolvability of certain problems in the theory of R\"odding automata
\jour Dokl. Akad. Nauk
\yr 1993
\vol 329
\issue 4
\pages 416--418
\mathnet{http://mi.mathnet.ru/dan5238}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1238832}
\zmath{https://zbmath.org/?q=an:0823.68065}


Linking options:
  • http://mi.mathnet.ru/eng/dan5238
  • http://mi.mathnet.ru/eng/dan/v329/i4/p416

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:6
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020